MAUDE Adverse Event Report: FUJIFILM CORPORATION FUJIFILM; DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

FUJIFILM CORPORATION FUJIFILM; DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number ED-580XT
Health Effect - Clinical Code Perforation (2001)
Date of Event 03/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
Current leakage from device during sphincterotomy resulting in injury to the duodenal wall and resulting in excess coagulation to the major papilla thus raising the risk of post-ercp pancreatitis.

Brand Name
FUJIFILM
Common Device Name
DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
FUJIFILM CORPORATION
81 hartwell avenue, suite 300
lexington MA 02421
MDR Report Key14955881
Report Number14955881
Device Sequence Number17871209
Product Code FDT
UDI-Device Identifier04547410359282
UDI-Public04547410359282
Combination Product (Y/N)N
Initial Reporter StateOR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/29/2022
Report Date (Section F) 03/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberED-580XT
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age6 MO
Event Location Hospital
Date Report to Manufacturer07/08/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/08/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA03/29/2022